English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Integrable structure of the Dirichlet boundary problem in multiply-connected domains

MPS-Authors
/persons/resource/persons235761

Marshakov,  Andrei
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Krichever, I., Marshakov, A., & Zabrodin, A. (2005). Integrable structure of the Dirichlet boundary problem in multiply-connected domains. Communications in Mathematical Physics, 259(1), 1-44.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2DEE-F
Abstract
There is no abstract available